MAUDE Adverse Event Report: DGH TECHNOLOGY, INC. SCANMATE A; ULTRASONIC A-SCAN

DGH TECHNOLOGY, INC. SCANMATE A; ULTRASONIC A-SCAN
Model Number DGH 6000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 12/20/2016 analysis of events and device functionality ongoing.Assessment of measurement records provided to dgh does not necessarily indicate a problem with the device.Without precise post-operative refractive error data, iol calculation reports or patient identification information, conclusive analysis of the event is not possible.A comparative analysis of measurement data is being arranged by the distributor ((b)(4)).
 
Event or Problem Description
Notification was received from a distributor ((b)(4)) whom dgh had sold a demonstration dgh 6000 a-scan device.This device had been provided by the distributor to a customer for trial use.This device had been in service at the user's facility for several months (start date unknown), with the trial period ending on (b)(6) 2016.It was communicated by the distributor ((b)(4)) that operators of the device had complained that it takes too long to begin measurement and that the readings are unstable.The distributor ((b)(4)) requested that support information be provided by dgh to improve the measurement accuracy of the device.During subsequent communication with the distributor, it was reported to dgh that during the time the dgh 6000 was in trial use, there were ten (10) instances of patients showing a post-operative refractive error of +1.50 through +2.00 diopters, and one (1) instance of a patient showing a post-operative refractive error of +5.00 diopters.During this time, it is estimated that more than two-hundred (200) patients' eyes received surgery with acceptable results (acceptable being less than +1.50 diopter refractive error).It was reported that there were no subsequent surgical corrections performed on any of the eleven (11) patients showing high post-operative refractive errors.The dgh 6000 device is thought to be contributing to the aforementioned events because it is the only equipment changed in previous months.

Brand Name
SCANMATE A
Common Device Name
ULTRASONIC A-SCAN
Manufacturer (Section D)
DGH TECHNOLOGY, INC.
110 summit drive
suite b
exton PA 19341
MDR Report Key6190161
Report Number2522950-2016-00002
Device Sequence Number16249879
Product Code IYO
UDI-Device Identifier00857377006094
UDI-Public(01)00857377006094
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K093371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDGH 6000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR